# SDR DHL2003807539

- Difficulty date: October 18, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Rt Wing
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E OUTER PLATING LOWER PART HAS CORROSION AROUND STA XFS 404.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  TRIMMED OUT AND REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION IAW NDT STANDARD PRACTICE MANUAL PART 6-10-01-001.  FABRICATED FILLER AND DOUBLER IAW ASTAR ED EDU21-13, ASTAR DWG U21-R13.  CLEANED, TREATED AND PRIMED AREA, FILLER AND DOUBLER INTERNAL PART IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW ASTAR ED EDU21-13, ASTAR DWG U21-R13, SRM 51-1-20D PG 9 SRM 51-1-21 PG 1.
